Please use this identifier to cite or link to this item:
Title: Multivariate prediction
Author: Corcuera Valverde, José Manuel
Giummolè, Federica
Keywords: Teoria de la predicció
Estadística matemàtica
Prediction theory
Mathematical statistics
Issue Date: 2006
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: The problem of prediction is considered in a multidimensional setting. Extending an idea presented by Barndorff-Nielsen and Cox, a predictive density for a multivariate random variable of interest is proposed. This density has the form of an estimative density plus a correction term. It gives simultaneous prediction regions with coverage error of smaller asymptotic order than the estimative density. A simulation study is also presented showing the magnitude of the improvement with respect to the estimative method.
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 2006, vol. 12, núm. 1, p. 157-168.
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
561598.pdf109.35 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.